# SDR ABXA2024021900635

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED CORROSION DAMAGE ON LH WING UPPER SKIN PANEL NO.L, APPROX. AT WBL105 (112T3101-5). DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02 WITH MEASURED MATERIAL REMAINING OF 0.159 INCHES FROM INITIAL THICKNESS OF 0.196-INCH (UT MEASURED) WITH MATERIAL LOSS OF 0.037-INCH, FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, AOL 1, TABLE I OF 0.030 INCHES (BASED ON 0.196-INCH UT READING). THE THICKNESS PER DRAWING IS 0.192 INCHES .    RESTORED/REPAIRED AREA IAW ABX-REA-5720-65239-00 AND HAECO REO-G24749 REV: IR. ABX FORM M-287, M-289, AND FAA FORM 337
